# SDR FDEA201303150578

- Difficulty date: March 15, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 45.50 CROWN SURFACE HAS GOUGES BS 418 TO 440.  BLENDED AREA, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-52 FIG. 101,   REMOVED AND REPLACED SEAT TRACK IAW DWG 141N513 AND   SRM-51-40-02, CAT."A" MAJOR REPAIR.
